Continual distribution with screw modes

  • В. Д. Гордевский V.N.Karazin Kharkiv National University
  • О. С. Сазонова V.N.Karazin Kharkiv National University
Keywords: hard spheres, Boltzmann equation, Maxwellian, screws, uniformintegral remainder, continual distribution

Downloads

Download data is not yet available.

References

Cercignani C. Theory and Application of the Boltzmann Equation. – Scottish Academic Press, Edinburgh, 1975.

Kogan M. Dynamics of Diluted Gas. – Nauka, Moscow, 1967. (in Russian).

Carleman T. Problems Mathematiques dans la Theorie Cinetique des Gas. – Almqvist Wiksells, Uppsala, 1957.

Bobylev A.V. Exact solutions of the Boltzmann equation. // Sov. Phys. Dokl., 1976. – 20. – P. 822–824

Krook K.,Wu T.T. Exact solutions of the Boltzmann equation // Phys. Fluids, 1977. – V. 20, 10(1). – P. 1589–1595.

Ernst H.M. Exact solutions of the nonlinear Boltzmann equation // J. Statist. Phys., 1984. – V. 34, 5/6. – P. 1001–1017.

Gordevskyy V.D. Biflow Distributions with Screw Modes // Theor. Math. Phys., 2001. – V. 126, 2. – P. 234–249.

Gordevskyy V.D. Rotating Flows with Acceleration and Compacting in the Model of Hard Spheres // Theor. Math. Phys., 2009. – V. 161, 2. – P. 1558–1566.

Gordevskyy V.D. Transitional regime between vortical states of a gas // Nonl. Analysis (NA 3752), 2003. – V. 53, 3-4. – P. 481–494.

Gordevskyy V.D. Vorticies in a gas of hard spheres // Theor. Math. Phys., 2003. – V. 135, 2. – P. 704–713.

Gordevskyy V.D. Trimodal Approximate Solutions of the Non-linear Boltzmann Equation // Math. Meth. Appl. Sci., 1998. – 21. – P. 1479–1494.

Gordevskyy V.D., Sazonova E.S. Continuum analogue of bimodal distribution // Theor. Math. Phys., 2012. – V. 171, 3. – P. 839–847

Gordevskyy V.D. An approximate two-flow solution to the Boltzmann equation // Theor. Math. Phys., 1998. – V. 114, 1. – P. 99–108.

Gordevskyy V. D., Sazonova E. S. Asymmetrical bimodal distributions with screw modes // Math. Phys., Anal., Geom., 2011. – V. 7, 3. – P. 212–224.
Published
2016-12-15
How to Cite
Гордевский, В., & Сазонова, О. (2016). Continual distribution with screw modes. Visnyk of V. N. Karazin Kharkiv National University. Ser. Mathematics, Applied Mathematics and Mechanics, 84, 112-122. Retrieved from https://periodicals.karazin.ua/mech_math/article/view/8564
Section
Статті